Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay Dee

tazorac and hairloss

did anyone who has used tazorac experience any hairloss. because when i started i started lossing hair and when i stopped i kept losing hair...and it hasnt grown back so i started up again since my skin brokeout without it. but i want to be on the cautious side so let me know if anyones experienced this.

also has anyone experienced haiross with retina? because if i do start losing a lot of hair i might switch to retina

Share this post


Link to post
Share on other sites

hmmm i havent experienced any hairl loss...2 months in.

Just wondering though how well has taz worked for your acne and how long have you been on it?

Share this post


Link to post
Share on other sites

i had used it for like 3months in the summer...it worked amazing for me...completely cleared my skin i used with benzomycin....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×